84 results for generalized.

Parameters for your search query:
Keyword    generalized

Open AccessArticle
Export: RIS | BibTeX | EndNote
New Acceptance Sampling Plans Based on Percentiles for Type-II Generalized Log Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 131-137. DOI: 10.12691/ajams-7-4-2
Pub. Date: June 21, 2019Views: 886Downloads: 652
Open AccessArticle
Export: RIS | BibTeX | EndNote
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019Views: 1456Downloads: 1016
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 164-168. DOI: 10.12691/tjant-6-6-4
Pub. Date: December 13, 2018Views: 1462Downloads: 986
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147. DOI: 10.12691/tjant-6-5-3
Pub. Date: January 13, 2019Views: 1832Downloads: 1289
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 1924Downloads: 1326
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 2668Downloads: 2074
Open AccessArticle
Export: RIS | BibTeX | EndNote
Reliability Estimation in Multicomponent Stress-strength Model based on Generalized Pareto Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 210-217. DOI: 10.12691/ajams-6-5-5
Pub. Date: October 26, 2018Views: 2496Downloads: 1784
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 103-106. DOI: 10.12691/tjant-6-3-7
Pub. Date: May 24, 2017Views: 2942Downloads: 2034
Open AccessArticle
Export: RIS | BibTeX | EndNote
Ward’s Generalized Special Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 90-92. DOI: 10.12691/tjant-6-3-4
Pub. Date: April 26, 2018Views: 2270Downloads: 1441
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 3067Downloads: 2081
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects







Journals
















Article Types